`a`

Bifurcation to positive solutions in BVPs of logistic type with nonlinear indefinite mixed boundary conditions

Pages: 95 - 104, Issue special, November 2013

 Abstract        References        Full Text (309.4K)          

Santiago Cano-Casanova - Dpto. de Matemática Aplicada y Computación, Escuela Técnica Superior de Ingeniería - ICAI, Universidad Pontificia Comillas, Alberto Aguilera, 25, 28015-Madrid, Spain (email)

1 H. Amann, Nonlinear elliptic equations with nonlinear boundary conditions, in "New Developments in Differential Equations" (ed. W. Eckhaus), Math Studies, 21, North-Holland, Amsterdam (1976), 43-63.       
2 H. Amann, Dual semigroups second order linear elliptic boundary value problems, Israel Journal of Mathematics, 45 (1983), 225-254.       
3 M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Func. Analysis, 8 (1971), 321-340.       
4 J. García-Melián, C. Morales-Rodrigo, J. D. Rossi and A. Suárez, Nonnegative solutions to an elliptic problem with nonlinear absorption and a nonlinear incoming flux on the boundary, Ann. Mat. Pura Appl. (4) , 187 (2008), 459-486.       
5 R. Gómez-Reñasco and J. López-Gómez, The effect of varying coefficients on the dynamics of a class of superlinear indefinite reaction-diffucion equations, Journal of Differential Equations , 167 (2000), 36-72.       
6 E. M. Stein, "Singular Integrals and Differentiability Properties of Functions", Princeton Mathematical Series, No. 30. Princeton Univ. Press, Princeton, NJ, 1970.       

Go to top